Some Finite Double Integral Formulae Involving Generalized Multivariable Gimel-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-59 Number-4
Year of Publication : 2018
Authors : Frédéric Ayant
  10.14445/22315373/IJMTT-V59P533

MLA

MLA Style: Frédéric Ayant "Some Finite Double Integral Formulae Involving Generalized Multivariable Gimel-Function " International Journal of Mathematics Trends and Technology 59.4 (2018): 228-238.

APA Style: Frédéric Ayant (2018). Some Finite Double Integral Formulae Involving Generalized Multivariable Gimel-Function . International Journal of Mathematics Trends and Technology, 59(4), 228-238.

Abstract
In the present paper we evaluate three finite double integrals involving various products of biorthogonal pair of polynomials, a general class of polynomials, and generalized multivariable Gimel-function with general arguments. Our integrals are quite general in character and a large number of integrals can be deduced as particular cases. Some interesting special cases of our main results have been discussed brefly.

Reference
[1] F. Ayant, An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT), 31(3) (2016), 142-154.
[2] B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
[3] W.A. Chai and L. Carlitz, Biorthogonal conditions for a class of polynomials, SIAM, Rev, 14(1972), 494; ibid. 15 (1973), 670-672.
[4] R. Gupta, A study of generalized fractional operators and multivariable special functions with application, Ph. D. Thesis, Univ. of Rajasthan, India, 1988.
[5] N. Rathie, Integrals involving H-functions, Vijnana Parishad Anusandhan Patrika, 22(1979), 253-258.
[6] Y.N. Prasad, Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 (1986) , 231-237.
[7] J. Prathima, V. Nambisan and S.K. Kurumujji, A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol (2014), 1-12.
[8] H.M. Srivastava, A contour integral involving Fox’s H-function, Indian. J. Math. 14(1972), 1-6.
[9] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24 (1975),119-137.
[10] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.
[11] H.M. Srivastava and N.P. Singh, The integration of certains products of the multivariable H-function with a general class of polynomials, Rend. CirC. Mat. Palermo. 32(2)(1983), 157-187.

Keywords
Multivariable Gimel-function, multiple integral contours, finite double integral, general class of polynomials, biorthogonal polynomials.